MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO AL INSERTER GUIDE INNER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE AERO AL INSERTER GUIDE INNER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Model Number 48921100
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that the inserter shaft broke at the tip.
 
Additional Manufacturer Narrative
No relevant manufacturing issues were identified as all units met stryker specifications.The plausible root causes of the reported event include: the overload of applied torsional force during surgery; normal wear and tear.
 
Event or Problem Description
It is reported that the inserter shaft broke at the tip.

Brand Name
AERO AL INSERTER GUIDE INNER SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6787605
Report Number0009617544-2017-00316
Device Sequence Number1339090
Product Code LXH
UDI-Device Identifier07613327273496
UDI-Public(01)07613327273496
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48921100
Device Catalogue Number48921100
Device Lot Number143459
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2017
Initial Date Received by Manufacturer 07/19/2017
Supplement Date Received by Manufacturer07/19/2017
Initial Report FDA Received Date08/11/2017
Supplement Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1